# SDR CALA9600657

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT TEST IN COCKPIT FAILED TO TEST DURING C-CHECK.  THE FAULT ISOLATION PANEL INDICATED MID-POWER PACK FAILURE.  THE EMERGENCY LIGHT CHARGER WAS REMOVED AND REPLACED AND EMERGENCY LIGHT TEST CHECKED GOOD.
